MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASSEMBLY,MULTIFUNCTIONAL VALVE

KARL STORZ SE & CO. KG ASSEMBLY,MULTIFUNCTIONAL VALVE
Model Number 30103M1
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per karl storz (b)(4) investigation report: on the thread, there is remaining bolt adhesive, purple on thread.Due to a design change, the age of the valve can be narrowed down to before january 2015.
 
Event or Problem Description
Per our factory in (b)(4), this event occured with our customer in eu: "on (b)(6) 2019 the lid screw of the valve has been found during a laparoscopic procedure.There has been a previous laparoscopic procedure on the (b)(6) 2019, so the hospital assumes that the screw has been lost during that procedure.The second procedure was independent from the incident and the screw just has been found by fortune".

Brand Name
ASSEMBLY,MULTIFUNCTIONAL VALVE
Common Device Name
MULTIFUNCTIONAL VALVE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8921567
Report Number9610617-2019-00071
Device Sequence Number13965234
Product Code GCJ
UDI-Device Identifier04048551117613
UDI-Public4048551117613
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K940347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30103M1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;